# SDR UPS01837355

- Difficulty date: December 6, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB- CAPT'S WINDSHIELD CRACKED.  REMOVED AND REPLACED WINDSHIELD PER MM 56-10-02.
